# SDR UPS01837097

- Difficulty date: October 3, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 STA 130 LONG 31L FINGER DOUBLER IS CRACKED.  TRIMMED OFF CRACKED FINGER ON FINGER DOUBLER IAW ENGINEERING RESPONSE AND SRM CHAPTER 51 GUIDELINES.
